# SDR DALA2025051503759

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0962458) CRACK ON S-16L INTERNAL SIDE STA 294.5 NEAR L1 ENTRY DOOR AT PASSENGER COMPARTMENT. S-16L INTERNAL SIDE STA 294.5 NEAR L1 ENTRY DOOR AT PASSENGER COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-03-2R PROCEDURE 1, REPAIR 1.
